Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On citalopram, have onset of pvc's, stress. Cause?

my doctor just started me on citalopram 20 mg. I;M STRESSED and was seeming things, slept with the light on. I m on a heart event and was having pvc;s . I was taken off of Lisionopril 5 mg and metroprolol 25 mg 2 days ago. I;m afraid to take the antidepression with all the associated s/s . I took a Tylonol 3 and slept like a baby ,no lights,no increase heartrate , chest pain or pvc s o
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Citalopram is in the SSRI family of anti depressants. The side effects listed are those which can potentially but not definitely occur. You may not experience any or you may experience some, there is no way to determine that.
It is used for depression and anxiety which are disabling conditions, it will treat not just the problems sleeping but the other problems that can occur with these illnesses.
The sleep aid would help you get to sleep but will not address any of the other problems.

If you have been diagnosed with one of the illnesses which citalopram is indicated for, it may be best to take it or discuss your concerns with your doctor.

I hope this helps
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor